HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Bifurcations of affine invariants for one parameter family of generic convex plane curves

Files in This Item:
pre427.pdf660.5 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83573

Title: Bifurcations of affine invariants for one parameter family of generic convex plane curves
Authors: Sano, T. Browse this author
Issue Date: 1-Sep-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 427
Start Page: 1
End Page: 11
Abstract: We study afliue iuvariauts of plauc curves from the view point of the singu­larity theory of smooth functions. We describe how affine vertices and afliue inflexions arc created and destroyed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69177
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University